| Model Number |
1883519HR |
| Medical Device Problem Codes |
Vibration (1674); Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis confirmed that the device was returned in a double resealable bag.Upon return, there was no damage noted in the construction of the device.Traces of contamination were observed on the outer tube.The inner and middle tube assemblies spun by hand with no binding sound observed.The device was easily loaded into a handpiece and oscillated up to 3,000 rpm without any wobbling observed.There were no issues observed during the analysis of the returned device.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that prior to use, blade was unable to attach properly and wobbling.There was no patient impact.Additional information received, other blade when connected with the same handpiece did not wobble.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.